TITLE

Canonical and unitary transformation for a general time-dependent quadratic Hamiltonian system

AUTHOR(S)
Um, C. I.; Yeon, K. H.; Kim, D. H.; Shin, S. M.
PUB. DATE
February 2000
SOURCE
AIP Conference Proceedings;2000, Vol. 501 Issue 1, p360
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In a general time-dependent quadratic Hamiltonian, we demonstrate that canonical transformations in classical mechanics correspond to unitary transformations in quantum mechanics. The values of some functions of canonical variables q and p are generally not equal to the values of same functions of the other canonical variables Q and P. The wave functions, propagators and uncertainty relations are evaluated explicitly using the dynamical invariant method. © 2000 American Institute of Physics.
ACCESSION #
6028291

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics